# SDR AU960340

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE FUEL CONTROL UNIT SUSPECT FAULTY - TGT ROSE TO  APPROXIMATELY 700 DEGREES C - ENGINE DISPLAY PANEL SHOWED TGTREACHED 929 DEGREES C FOR 3 SECONDS
